Abstract and Applied Analysis
Volume 2003 (2003), Issue 20, Pages 1159-1195

Nonsmooth optimal regulation and discontinuous stabilization

A. Bacciotti and F. Ceragioli

Dipartimento di Matematica, Politecnico di Torino, Corso Duca degli Abruzzi 24, Torino 10129, Italy

Received 28 October 2002

Copyright © 2003 A. Bacciotti and F. Ceragioli. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


For affine control systems, we study the relationship between an optimal regulation problem on the infinite horizon and stabilizability. We are interested in the case the value function of the optimal regulation problem is not smooth and feedback laws involved in stabilizability may be discontinuous.